# SDR UALA2010112204308

- Difficulty date: November 20, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 33,566 hours, 8,477 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 97
- Condition: Faulty
- Location: Exhaust
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FWD EQ EXH FAN" MSG DISPLAYED.  CANNOT GET STATUS MSG TO CLEAR.  REPLACED FAN, OPS NORMAL.
